# SDR DALA2019021301064

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 91,951 hours, 12,600 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON 3 FLIGHTS RT LANDING GEAR SLOW TO EXTEND. PERHAPS 30-40 SECONDS? INTERMITTENT GEAR DISAGREE LIGHT THIS LAST FLIGHT. REPLACED RT MLG RETRACT ACTUATOR.
